# SDR A6WA201543244

- Difficulty date: November 13, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 28,051 hours, 27,213 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW MOTION SHORTLY AFTER ENGAGING AUTOPILOT ABOVE 20,000 FT, NOSE SWUNG RIGHT.  DISCONNECTED YAW DAMP AUTOPILOT, ACFT SWING BACK TO THE LEFT & IS NO LONGER TRIMMED OUT IN COORDINATED FLIGHT AS IT WAS BEFORE AUTOPILOT WAS ENGAGED.  RE-TRIMMED ACFT FOR COORDINATED FLIGHT, STRAIGHT + LEVEL.  RE-ENGAGED YAW DAMP & AUTOPILOT, 2 OR 3 MINUTES LATER, ACFT STARTED TO YAW.  NO QRH AVAILABLE.  DISCONNECTED YAW DAMP AUTOPILOT & DIVERTED.  ON DESCENT & APPROACH, SLOWED TO LESS THAN 250 KTS & ACFT STILL HAD A MILD YAW MOTION.
